MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TURNPIKE LP 150CM; CATHETER

VASCULAR SOLUTIONS LLC TURNPIKE LP 150CM; CATHETER
Catalog Number 5639
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "microcatheter was advanced through cx then through epicardial for retrograde procedure in cto.After encountering some resistance and microcatheter showing some signs of fatigue, operator attempted to remove the device.Even with pull back and torquing, device was not removable.Operator used rotaburr to cut the device.Needs to know if device is mri compatible as they would like to run an mri on the patient.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Correction to section d: udi number.The udi number has been corrected to (b)(4) in this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.A dhr review was completed lot: 73f2400323 and no issues or nonconformities were noted.Case details were reviewed.The additional information indicated that approximately 3 cm of turnpike lp was left in the vessel.The ifu states the following warning and precaution: never advance, withdraw, or rotate an intravascular device against resistance until the cause of the resistance is determined by f luoroscopy.Movement of the catheter or guidewire against resistance may result in separation of the catheter or guidewire tip, other device damage, or vessel injury do not rotate the catheter more than two (2) consecutive 360 rotations in either direction if the distal tip is not also rotating and advancing, as it may result in separation of the catheter, damage to the catheter, or vessel injury.Exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage, bending, or kinking.It is not known to what extent, degree, or rigor this device has seen use and handling.Based on the information, the most likely root cause of the issue is undeterminable.The der process will continue to monitor for any similar events.
 
Event or Problem Description

Brand Name
TURNPIKE LP 150CM
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20840668
Report Number2134812-2024-00058
Device Sequence Number3928273
Product Code DQY
UDI-Device Identifier10841156110697
UDI-Public(01)10841156110697(11)240617(17)260614(10)73F2400323(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Catalogue Number5639
Device Lot Number73F2400323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/23/2025
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown